Alert archive / Wisconsin / Small Craft Advisories in 2012
Small Craft Advisory 24, NWS Green Bay, WI
NWS Green Bay, WI issued this small craft advisory at Mar 27, 2012, 9:46 PM CDT. It was in force for 18 hr.
The area
The counties it named.
The facts
- Issued
- Mar 27, 2012, 9:46 PM CDT (02:46 UTC)
- Expired
- Mar 28, 2012, 4:00 PM CDT
- In force
- 18 hr
- Issued by
- NWS Green Bay, WI
The text
As transmitted, in the capitals the NWS used until 2016.
080 WHUS73 KGRB 280246 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 946 PM CDT TUE MAR 27 2012 ...GUSTY WINDS AND HIGH WAVES TO CONTINUE INTO WEDNESDAY... .STRONG LOW PRESSURE ALONG THE NORTHWEST SHORE OF LAKE SUPERIOR...WILL MOVE NORTH OF THE GREAT LAKES OVERNIGHT AND WILL CROSS SOUTHERN ONTARIO WEDNESDAY. BLUSTERY WINDS WILL CONTINUE THROUGH MOST OF WEDNESDAY... BEFORE EVENTUALLY DIMINISHING BY LATE AFTERNOON...AS HIGH PRESSURE BUILDS INTO THE UPPER MISSISSIPPI VALLEY. LMZ521-522-541>543-281100- /O.CAN.KGRB.GL.W.0010.000000T0000Z-120328T0300Z/ /O.NEW.KGRB.SC.Y.0024.120328T0246Z-120328T2100Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 946 PM CDT TUE MAR 27 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM CDT WEDNESDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM CDT WEDNESDAY. THE GALE WARNING HAS BEEN CANCELLED. THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL 10 PM CDT THIS EVENING. * SOUTH WINDS OF 20 TO 25 KTS...WILL VEER SOUTHWEST OVERNIGHT...AND NORTHWEST WEDNESDAY. * WAVES OF 3 TO 5 FT ON THE BAY...AND TO 4 TO 7 FT ON LAKE MICHIGAN OVERNIGHT...WILL EASE TO 2 TO 5 FT ON WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
3 follow-up statements
941 WHUS73 KGRB 280841 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 341 AM CDT WED MAR 28 2012 .A STRONG LOW PRESSURE SYSTEM WILL PULL AWAY FROM THE AREA TODAY. NORTHWEST WINDS IN THE WAKE OF THE LOW WILL SLOWLY DIMINISH DURING THE DAY. LMZ521-522-541>543-281645- /O.CON.KGRB.SC.Y.0024.000000T0000Z-120328T2100Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 341 AM CDT WED MAR 28 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL 10 PM CDT THIS EVENING. * NORTHWEST WINDS 15 TO 25 KNOTS ARE EXPECTED. A FEW GALE FORCE GUSTS TO 35 KNOTS ARE POSSIBLE EARLY TODAY. * WAVES WILL SLOWLY SUBSIDE TO 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ JS
861 WHUS73 KGRB 281505 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1005 AM CDT WED MAR 28 2012 .A STRONG LOW PRESSURE SYSTEM WILL PULL AWAY FROM THE AREA TODAY. NORTHWEST WINDS IN THE WAKE OF THE LOW WILL SLOWLY DIMINISH DURING THE DAY. LMZ521-522-541>543-282100- /O.CON.KGRB.SC.Y.0024.000000T0000Z-120328T2100Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 1005 AM CDT WED MAR 28 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON... * NORTHWEST WINDS 15 TO 25 KNOTS ARE EXPECTED. A FEW GALE FORCE GUSTS TO 35 KNOTS ARE POSSIBLE EARLY TODAY. * WAVES WILL SLOWLY SUBSIDE TO 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
651 WHUS73 KGRB 282009 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 309 PM CDT WED MAR 28 2012 .LOW PRESSURE WELL TO THE EAST OF THE REGION WILL CONTINUE TO PULL AWAY AS CANADIAN HIGH PRESSURE BUILDS IN. WINDS AND WAVES WILL DECREASE THROUGH THE LATE AFTERNOON. LMZ521-522-541>543-282115- /O.CON.KGRB.SC.Y.0024.000000T0000Z-120328T2100Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 309 PM CDT WED MAR 28 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON... * NORTHWEST WINDS 15 TO 20 KTS WITH GUSTS TO 25 KTS WILL DIMINISH THROUGH THE LATE AFTERNOON. * WAVES WILL SUBSIDE TO 1 TO 3 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Mar 27, 6:59 PM CDT, 2 hours 47 minutes earlier.
Area forecast discussion, Mar 27, 6:59 PM CDT, 2 hours 47 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 659 PM CDT TUE MAR 27 2012 UPDATED AVIATION PORTION FOR 00Z TAF ISSUANCE .SHORT TERM...TONIGHT AND WEDNESDAY. LATEST RUC ANALYSIS AND SATELLITE/RADAR IMAGERY SHOW LOW PRESSURE MOVING NE OVER FAR NORTHERN MINNESOTA...AND ITS ASSOCIATED COLD FRONT NOW CROSSING THE MINNESOTA/WISCONSIN BORDER. NO PRECIP ALONG THE COLD FRONT SO FAR THROUGH EARLY THIS AFTERNOON WHERE TEMPERATURES HAVE RISEN INTO THE MIDDLE TO UPPER 60S OVER WESTERN WISCONSIN. MUCH COOLER OVER NE WISCONSIN WHERE CLOUD COVER HAS KEPT TEMPERATURES IN THE 40S AND 50S. THE BIGGEST STORY SO FAR HAS BEEN THE GUSTY WINDS...WHICH SEEM TO BE PEAKING ABOUT NOW. HAVE SEEN SEVERAL REPORTS ALONG THE LAKESHORE FROM SHEBOYGAN TO SISTER BAY OF GUSTS TO 45 MPH...AND A FEW REPORTS IN THE 50S AT THE KEWAUNEE AND ALGOMA MARINE STATIONS. INLAND LOCATIONS HAVE BEEN CONSISTENTLY GUSTING BETWEEN 35 AND 40 MPH. HAVE BEEN TREATING THE STRONG GUSTY WINDS ALONG THE LAKESHORE AS A LOCALIZED PHENOMENA...AND USING SPS/S TO HIGHLIGHT THE THREAT. BEHIND THE FRONT...SEE A PRETTY SOLID STRATO-CU DECK OVER MINNESOTA AND THE DAKOTAS WITHIN A COLDER AIRMASS. FORECAST CONCERNS INCLUDE WIND THROUGH THE EVENING...THEN CLOUDS AND TEMPS. TONIGHT...OCCLUDED LOW PRESSURE OVER NORTHERN MINNESOTA WILL TRACK ENE ACROSS NORTHERN LAKE SUPERIOR TONIGHT. ASSOCIATED COLD FRONT WILL DROP ACROSS THE SE 2/3RDS OF THE FORECAST AREA THIS EVENING...SHIFTING OUR WINDS FROM THE SOUTH TO THE WEST. WILL PROBABLY SEE GUSTY WINDS ALONG THE LAKESHORE THROUGH EARLY THIS EVENING AND SHOULD DIMINISH THEREAFTER ONCE THE FRONT MOVES THROUGH. AM TEMPTED TO PULL OUT POPS TONIGHT GIVEN A LACK OF INSTABILITY AND CU OF LITTLE VERTICAL EXTENT UPSTREAM. WILL WAIT UNTIL THE LAST MINUTE TO LOOK AT THE LATEST TRENDS BEFORE YANKING POPS OUT. SHOULD SEE A PERIOD OF CLEARING WORK ACROSS THE AREA ALONG AND BEHIND THE FRONT BEFORE WRAP AROUND STRATO-CU DIVES IN FROM NW TO SE. DEEPER MOISTURE OVER LAKE SUPERIOR AND THE UPPER PENINSULA COMBINED WITH UPSLOPE FLOW MAY LEAD TO SCT SHOWER ACTIVITY OVER N-C WISCONSIN AS THE STRATO-CU WORKS INTO THE AREA. OTHERWISE...DRY CONDITIONS ARE EXPECTED ELSEWHERE UNDER COLD ADVECTION. LOWS RANGING FROM THE UPPER 30S NORTH TO MIDDLE 40S SOUTH. WEDNESDAY...CYCLONIC FLOW WILL HANG AROUND WITH NW WINDS COLD ADVECTING THE ENTIRE DAY. STEEP LOW LEVEL LAPSE RATES COMBINED WITH AMPLE MOISTURE UP TO AROUND 800MB SUPPORTS A WIDESPREAD BKN/OVC STRATO-CU FIELD HANGING AROUND THROUGH THE AFTERNOON. SCT LIGHT SHOWER ACTIVITY WILL LIKELY CONTINUE THROUGH AT LEAST THE MORNING HOURS OVER N-C WISCONSIN. LOOKED INTO SNOW POSSIBILITIES...BUT MOISTURE DOES NOT LOOK LIKE IT WILL EXTEND HIGH ENOUGH INTO THE COLD AIR FOR SNOWFLAKES TO BE INTRODUCED INTO THE CLOUDS. WITH COLD ADVECTION AND CLOUD COVER...KNOCKED A DEGREE OR TWO OFF THE HIGH TEMPS...WHICH WOULD PLACE THEM INTO THE LOWER 40S NORTH TO MIDDLE 50S SOUTH. .LONG TERM...WEDNESDAY NIGHT THROUGH NEXT TUESDAY. FROST AND FREEZE POTENTIAL CERTAINLY THERE FOR WEDNESDAY NIGHT AS SURFACE HIGH DRIFTS BY TO THE NORTH AND UPPER RIDGE APPROACHES FROM THE NORTHERN PLAINS. RECORD WARMTH EARLIER THIS MONTH HAS STARTED THE DEVELOPMENT OF SOME VEGETATION WHICH MAY BE THREATENED BY THIS FROST OR FREEZE. THEN A RATHER ACTIVE PERIOD OF WEATHER EXPECTED WITH SOME RATHER ABRUPT SWINGS POSSIBLE LATER THIS WEEK AND EARLY NEXT WEEK AS HIGH AMPLITUDE NEGATIVELY TILTED TROUGH FORECAST TO LIFT NORTHEAST FROM THE SOUTHERN AND CENTRAL PLAINS. TWO MUCH WEAKER UPPER TROUGHS MOVE BY THURSDAY NIGHT AND EARLY FRIDAY AND AGAIN SATURDAY. THESE SHOULD PRODUCE SOME SHOWERS AND ELEVATED THUNDERSTORMS IN THE SOUTH AND RAIN OR SNOW SHOWERS IN THE NORTH. UPPER RIDGE SHARPENS SATURDAY AND SUNDAY AND SHOULD RESULT IN MORE VERY WARM TEMPERATURES SATURDAY SUNDAY AND MONDAY. A WARM FRONT LIFTING NORTH SUNDAY COULD BE ACCOMPANIED BY SHOWERS AND THUNDERSTORMS WITH SOME POSSIBILITY OF MARGINALLY SEVERE HAIL. DEEPENING SURFACE LOW MOVING FROM THE CENTRAL PLAINS TO NORTHERN WISCONSIN SHOULD BRING 60F DEW POINTS INTO SOUTHERN WISCONSIN WITH POSSIBLE SEVERE STORMS AS TRIPLE POINT LOW MOVES ACROSS THE AREA. THEN SHARPLY COLDER TUESDAY WITH RAIN AND SNOW SHOWERS. && .AVIATION...S-SW WINDS WERE OCCURRING IN ADVANCE OF COLD FRONT OVER NE/EC WI...AND WERE QUITE GUSTY FROM THE WEST ACROSS NC/C WI IN THE WAKE OF THE FRONT. GUSTS TO 30-40 KTS ARE EXPECTED TO CONTINUE INTO THE EARLY EVG...ALONG AND JUST BEHIND THE FRONT. STRONG WINDS ALOFT WILL PRODUCE SOME MARGINAL LLWS FOR MUCH OF THE NIGHT. CLOUDS HAVE DISSIPATED AHEAD OF THE FRONT...AND THERE ARE NO INDICATIONS THAT ANY SHOWERS OR TSTMS WILL DEVELOP ALONG THIS BOUNDARY. WIDESPREAD WRAP-AROUND CLOUDS COVERED THE NORTHERN HALF OF MN AND NW WI...AND WILL MOVE OVER MUCH OF NC/C/FAR NE WI TONIGHT. CIGS MAY DROP TO MVFR OVER C/NC WI LATER TONIGHT INTO WEDS MORNING. WIDESPREAD STRATUCUMULUS SHOULD REMAIN OVER MUCH OF THE FORECAST AREA ON WEDNESDAY...THOUGH VFR CONDITIONS SHOULD BE FOUND AT MOST LOCATIONS BY LATE MORNING. A FEW LIGHT SHOWERS MAY BRUSH ACROSS FAR NORTHERN WI LATER TONIGHT INTO WEDNESDAY. KIECKBUSCH && .MARINE...THOUGH STABILITY WILL BE INCREASING LATER THIS AFTERNOON...STRONG SOUTHEAST TO SOUTH WINDS CONTINUE TO IMPACT THE LAKESHORE WITH GUSTS MEASURED BETWEEN 45 AND 50 KTS AT KEWAUNEE AND ALGOMA. SINCE IMPACTS FROM STABILITY HAVE BEEN NON-EXISTENT SO FAR...WILL EXTEND THE GALE WARNING THROUGH 03Z AFTER COORDINATION WITH OFFICES TO THE SOUTH. ONCE THE GALE IS OVER...WINDS WILL SWING AROUND TO THE WEST BEHIND A COLD FRONT THIS EVENING AND DIMINISH...THOUGH A SMALL CRAFT ADVISORY WILL BE NEEDED DUE LINGERING WAVES THROUGH THE REST OF THE NIGHT. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Mar 27, 3:01 PM CDT, 6 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 301 PM CDT TUE MAR 27 2012 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-282015- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 301 PM CDT TUE MAR 27 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TONIGHT STRONG SOUTHEAST TO SOUTHWEST WINDS WILL GUST UP TO 45 TO 50 MPH THROUGH EARLY THIS EVENING ALONG THE LAKE MICHIGAN SHORELINE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY FROST AND FREEZING TEMPERATURES ARE POSSIBLE WEDNESDAY NIGHT INTO THURSDAY. THERE IS A SLIGHT CHANCE OF SEVERE THUNDERSTORMS SUNDAY NIGHT WHEN A WARM FRONT LIFTS NORTH ACROSS THE REGION. THE THREAT OF THUNDERSTORMS WILL CONTINUE INTO MONDAY BUT ITS TOO EARLY TO DETERMINE IF SEVERE WEATHER IS POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT. LMZ521-522-541>543-282015- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 301 PM CDT TUE MAR 27 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TONIGHT SOUTHEAST TO SOUTHWEST GALES ARE EXPECTED THROUGH THE MIDDLE OF THIS EVENING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY CONDITIONS HAZARDOUS TO SMALL CRAFT WILL PERSIST INTO WEDNESDAY MORNING. MPC/RDM
In the hours before
Special weather statement, Mar 27, 4:40 PM CDT, 5 hours 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 440 PM CDT TUE MAR 27 2012 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-280200- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON... TOMAHAWK...ANTIGO...KESHENA...STURGEON BAY...WAUSAU... WISCONSIN RAPIDS...STEVENS POINT...APPLETON...GREEN BAY... ALGOMA...WAUTOMA...OSHKOSH...CHILTON...TWO RIVERS...CRIVITZ 440 PM CDT TUE MAR 27 2012 ...GUSTY WINDS TO CONTINUE INTO THE EARLY EVENING... STRONG SOUTH TO SOUTHWEST WINDS WILL CONTINUE TO GUST TO 35 TO 45 MPH AHEAD OF AN APPROACHING COLD FRONT LATE THIS AFTERNOON AND EARLY EVENING. THE WINDS WILL TURN WEST AND REMAIN GUSTY AS THE FRONT SHIFTS EAST ACROSS CENTRAL AND NORTHEAST WISCONSIN. MOTORISTS WITH HIGH PROFILE VEHICLES SHOULD BE ALERT FOR STRONG WINDS INTO THIS EVENING. KIECKBUSCH
Special weather statement, Mar 27, 7:17 PM CDT, 2 hours 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 717 PM CDT TUE MAR 27 2012 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-280300- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON... TOMAHAWK...ANTIGO...KESHENA...STURGEON BAY...WAUSAU... WISCONSIN RAPIDS...STEVENS POINT...APPLETON...GREEN BAY... ALGOMA...WAUTOMA...OSHKOSH...CHILTON...TWO RIVERS...CRIVITZ 717 PM CDT TUE MAR 27 2012 ...GUSTY WINDS TO CONTINUE THIS EVENING... STRONG WEST WINDS WERE GUSTING TO 35 TO 45 MPH ALONG AND BEHIND A COLD FRONT AS IT MOVED THROUGH NORTH CENTRAL AND CENTRAL WISCONSIN EARLY THIS EVENING. THE GUSTY WINDS WILL CONTINUE AS THE FRONT SHIFTS EAST THIS EVENING...ALTHOUGH THE PEAK GUSTS SHOULD GRADUALLY DECREASE AS THE EVENING WEARS ON. GUSTY SOUTH WINDS ALONG THE LAKESHORE ARE ALSO EXPECTED TO GRADUALLY SUBSIDE THIS EVENING. MOTORISTS WITH HIGH PROFILE VEHICLES SHOULD BE ALERT FOR STRONG GUSTY WINDS. KIECKBUSCH
The office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 28, 2:12 PM CDT | Freeze Warning | GRB | Florence, Forest, Langlade, Lincoln, Marathon, Marinette and 9 more | 14 hr |
Nearby
Small Craft Advisories in Wisconsin, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.